# SDR E302008F00000

- Difficulty date: July 11, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N108DU
- Make and model: Gulstm GIV
- Aircraft serial: 1149
- Engine: Tmeca ARRIUS2K1
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 70EMK01010
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON JULY 11, 2008 AT APPROX 1050AM THE AC LIFTED OFF AND AT APPROXIMATELY 25 TO 30 FT BOTH ENGINES LOST POWER.  PILOT INITIATED A RIGHT PEDAL TURN AND ATTEMPTED TO LAND AT THE TAKEOFF POINT, THE AIRCRAFT LANDED IN THE GRASS SHORT OF THE PAD ON TOP OF THE GUARD FENCE.  (K)
